Top answers from doctors based on your search:
Disclaimer

hct blood

A 39-year-old member asked:
Dr. Gurmukh Singh
48 years experience Pathology
Oxygen carrying: Capacity. Hematocrit refers to the volume of red cells in blood. A hct of 40 means that 40% of the blood volume is made up by red cells. Hct is usua ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 41-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
How low?: All laboratory results need to be interpreted in the clinical context and the doctor who ordered the tests is usually in the best position to do that. ... Read More
A 33-year-old male asked:
Dr. Donald Alves
23 years experience Emergency Medicine
Not blood's fault: If CBC normal as you say, more likely due to a change in the oral environment/ dental hygiene. Consider this to see if any change in brush/floss frequ ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Gurmukh Singh
48 years experience Pathology
Similar: Red cell count and hematocrit are related. Normal red cells count is around 5 million and hematocrit (the volume of red cells as a percentage of blood ... Read More
A 42-year-old member asked:
Dr. Steven Saunders
42 years experience Internal Medicine
Siobhan HCT: Generally not to significant degree, however hct or hydrochlorithiazide can result in slight increase in blood sugar.
3
3 thanks
A 38-year-old member asked:
Dr. Rick Koch
Dr. Rick Koch answered
21 years experience Cardiology
Possibly: But talk to your prescribing physician & monitor your bp.
5
5 thanks
A 48-year-old male asked:
Dr. Farbod Farmand
12 years experience Internal Medicine
Yes: Yes that is an abnormally high hemoglobin level. If this is something that runs in your family you should be seen by a hematologist for more detailed ... Read More
2
2 thanks
A 35-year-old female asked:
Dr. Bac Nguyen
22 years experience Family Medicine
Likely angioedema..: The class of blood pressure medication called angiotensin converting enzyme inhibitor (lisinopril is one) can cause angioedema (swelling of vessels/ly ... Read More
3
3 thanks
A female asked:
Dr. Richard Zimon
58 years experience Internal Medicine
Yes: One unit may not be enough ....Need more information to answer with more details/ Why are you anemic????????? Dr Z

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month